# SDR LS1R088278

- Difficulty date: April 19, 2002
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N1097J
- Make and model: Hughes 369D
- Aircraft serial: 900801D
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Motor
- Part number: 369A717011
- Part serial: 01010004
- Condition: Failed
- Location: Lateral Trim
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

LATERAL TRIM MOTOR FAILED CHECK.
